Skip to Main content Skip to Navigation
Journal articles

Nonconforming finite element methods without numerical locking.

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00343042
Contributor : Vincent Perrier <>
Submitted on : Friday, November 28, 2008 - 6:54:08 PM
Last modification on : Thursday, February 18, 2021 - 3:24:27 AM

Identifiers

  • HAL Id : inria-00343042, version 1

Collections

Citation

Daniela Capatina, Jean-Marie Thomas. Nonconforming finite element methods without numerical locking.. Numerische Mathematik, Springer Verlag, 1998, 81 (2), pp.163-186. ⟨inria-00343042⟩

Share

Metrics

Record views

213